# SDR SWAA2020090909722

- Difficulty date: August 18, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ACB BS 847 LBL 5 WL 160.  REMOVED AND REPLACED ACB STRINGER CLIP AT BS 847 LBL 5 WL 160 DUE TO NO ALLOWABLE DAMAGE FOUND IN THE SRM FOR THIS ITEM, IAW SRM 51-10-02-0G-0, SRM 51-40-02-0G-0 AND DWG NR 146A1010.
